1 doctor weighed in:

As of today I have been on wellbuprion for 3 weeks and I am still not feeling well.  is this typical?

1 doctor weighed in
Dr. David Finke
Obstetrics & Gynecology

In brief: Yes!

Wellbutrin or bupropion is a medication for depression, adhd, ocd, stopping smoking, etc.
Anti-depressants like this one typically take 4-6 weeks before you start to feel any benefit. In fact, some people report feeling worse in the first few weeks before they start to feel better. Hang in there, keep taking it and follow up with your doctor/psychologist regularly.

In brief: Yes!

Wellbutrin or bupropion is a medication for depression, adhd, ocd, stopping smoking, etc.
Anti-depressants like this one typically take 4-6 weeks before you start to feel any benefit. In fact, some people report feeling worse in the first few weeks before they start to feel better. Hang in there, keep taking it and follow up with your doctor/psychologist regularly.
Dr. David Finke
Dr. David Finke
Thank
1 comment
Dr. David Finke
If your user name is true, you may want to decrease caffeine intake...it makes anxiety worse. :-)
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified, Family Medicine
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors